Can Hiv Enter Through A Pimple

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Acne and facial rash

I am female and started taking Truvada and Efavirenz six weeks ago after being diagnosed with HIV during a routine medical. I have developed an itchy rash on my face that disappears for a day or two when I use hydrocortisone ointment.I also got acne...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Some patients seem to develop reactive (almost teenage like) skin when starting HIV meds perhaps as a part of the spectrum of immune reconsitution. Flares of seborrhea can also be seen as well as occasionally Read more »

Ance Breakout

I've recently started taking Lexiva, Truvada, Norvir, and about a week and a half into it I started... Read more »

HIV pos & breaking out with pimples on my back and stomach

I dont have problems with acne usually. I am breaking out with Painful pimples on my back and... Read more »
Articles
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Read more »